MathSciNet Relay Station
MathSciNet bibliographic data
MR1050273 12E99
Allouche, Jean-Paul Note on an article of H. Sharif and C. F. Woodcock: "Algebraic functions over a field of positive characteristic and Hadamard products'' [J. London Math. Soc. (2) 37 (1988), no. 3, 395–403; MR0939116]. (French) Sém. Théor. Nombres Bordeaux (2) 1 (1989), no. 1, 163–187.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement